RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Daneev, Aleksei Vasil'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:362
Abstract pages:1632
Full texts:527
References:230
Professor
Doctor of technical sciences
E-mail:

http://www.mathnet.ru/eng/person29106
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268690

Publications in Math-Net.Ru
2011
1. V. A. Rusanov, L. V. Antonova, A. V. Daneev, “On inverse problems of nonlinear system analysis. A behavioral approach”, Probl. Upr., 2011, 5,  14–21  mathnet
2005
2. A. V. Daneev, V. A. Rusanov, D. Yu. Sharpinskii, “The entropy maximum principle in the structural identification of dynamical systems: an analytic approach”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 11,  16–24  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:11 (2005), 14–22
3. A. V. Daneev, A. V. Lakeev, V. A. Rusanov, “On the theory of realization of strong differential models. II”, Sib. Zh. Ind. Mat., 8:2 (2005),  46–56  mathnet  mathscinet; J. Appl. Industr. Math., 1:3 (2007), 283–292
4. A. V. Daneev, A. V. Lakeev, V. A. Rusanov, M. V. Rusanov, “On the theory of realization of strong differential models. I”, Sib. Zh. Ind. Mat., 8:1 (2005),  53–63  mathnet  mathscinet; J. Appl. Industr. Math., 1:3 (2007), 273–282
2001
5. A. V. Daneev, V. A. Rusanov, “A geometric approach to the solution of some inverse problems in system analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  18–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:10 (2001), 17–26
2000
6. A. V. Daneev, V. A. Rusanov, “On a class of strong differential models over a countable set of dynamic processes of finite character”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 2,  32–40  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:2 (2000), 30–38
1999
7. A. V. Daneev, V. A. Rusanov, “Geometric characteristics of the existence properties of finite-dimensional $(A,B)$-models in problems of structural-parametric identification”, Avtomat. i Telemekh., 1999, 1,  3–8  mathnet  mathscinet  zmath; Autom. Remote Control, 60:1 (1999), 1–5  isi
8. A. V. Daneev, V. A. Rusanov, “Order characteristics of existence properties of strong linear finite-dimensional differential models”, Differ. Uravn., 35:1 (1999),  43–50  mathnet  mathscinet; Differ. Equ., 35:1 (1999), 42–49
1995
9. A. V. Daneev, V. A. Rusanov, “A theorem on the existence of a strong model”, Avtomat. i Telemekh., 1995, 8,  64–73  mathnet  mathscinet  zmath; Autom. Remote Control, 56:8 (1995), 1106–1112
1994
10. A. V. Daneev, V. A. Rusanov, “On the axiomatic theory of the identification of dynamical systems. II. Identification of linear systems.”, Avtomat. i Telemekh., 1994, 9,  120–133  mathnet  mathscinet  zmath; Autom. Remote Control, 55:9 (1994), 1334–1344
11. A. V. Daneev, V. A. Rusanov, “On an axiomatic theory of the identification of dynamical systems. I. Basic structures”, Avtomat. i Telemekh., 1994, 8,  126–136  mathnet  mathscinet  zmath; Autom. Remote Control, 55:8 (1994), 1188–1195

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020